# SDR SB05053

- Difficulty date: April 28, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PIT FL 591 - CREW REPORTED SMOKE IN THE AFT GALLEY THAT WAS ELECTRICAL IN NATURE.  FLIGHT DIVERTED TO PIT.  ON DESCENT, CREW NOTED THAT THE SMOKE ABATED.  MAINTENANCE REPLACED BOTH AFT GALLEY COFFEE MAKERS, WHICH WERE REPORTED TO BE CAKED WITH A BUILD-UP OF DRIED COFFEE.
